A lower bound for the normal approximation of U-statistics

Y. Maesono

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


In this paper, the rates of convergence to the normal distribution are investigated for U-statistics. Using Stein’s method, we derive a lower bound of the uniform distance between the distributions of U-statistics and the standard normal distribution.

Original languageEnglish
Pages (from-to)255-274
Number of pages20
JournalMetrika: International Journal for Theoretical and Applied Statistics
Issue number1
Publication statusPublished - Dec 1988
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'A lower bound for the normal approximation of U-statistics'. Together they form a unique fingerprint.

Cite this